Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What medicines should I take for reduction in the period days accompanied by less flow and more cramps ?

Hi Doc, I have been experiencing a reduction in my menstrual days. It used have it for four days but it has reduced to two days now coupled with pains which wasn t the case. Also, during the mentrual period, I expereince all the symptoms of ovulation and the cycle ranges between 29 -32 days. All these started after the birth of my two kids.
Asked On : Wed, 15 Jun 2011
Answers:  2 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Get an ultrasound and a blood test to test for hormone imbalance.
But normally cycles between 28-32 days are considered normal.
Answered: Wed, 15 Jun 2011
I find this answer helpful
  User's Response
welcome to health care magic
there are many reason for delayed and low flow menses.
you need to under go some test to rule out exact cause.
go for complete blood test done as most of the time low haemoglobin may result in delayd n decreased flow.and go for thyroid profile test along with ultrasound of abdomen and pelvis to rule out any cyst in ovary..
good luck
Answered: Wed, 15 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor